# SDR UIEA2018101002219

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,622 hours, 12,365 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LEFT IDG VALVE. PERFORMED BITE TEST OF BPCU FOUND NO FAULT AND RESET BOX MESSAGE CLEARED IAW AMM 24-11-00.
